Itchiness With Pots??

I've had POTS for a little over 6 months now, and I have been having my "regular" symptoms; feeling faint, nausea, weakness, rapid heartbeat, chest tightness etc....but today I'm experiencing something new. I'm itchy all over.
At first I thought I was having some sort of allergic reaction, to what I have no idea....But then I took some Claritin, and the itching persisted. I did a bit of research and found that itching sensations can be a symptom of POTS.
Now it seems to be dying down a little, but it's still uncomfortable. Anybody have any experience itching with POTS? (Just when I thought I had enough symptoms already.... :/ )
Kinakierra Kinakierra
18-21
4 Responses Jan 22, 2013

You might have POTS and Mast Cell Activation Syndrome:
dysautonomiainternational.org/blog/wordpress/a-tale-of-two-syndromes-pots-and-mcas/

I have no idea if you have what I do, but I have a skin condition I believe is related to my POTS. I had mono about 16 months ago. Months after my recovery, I started itching all over. I changed all my soaps and detergents in vain. Finally, I went to see an allergist. Long story short, he diagnosed me with dermatographia. You can test for this simply by scratching your skin. If the area gets red and itchy within the next few minutes, then you probably have it. About the time I started getting symptoms of POTS, it went away. Now, it comes back every now and then. I rarely have both dermatographia and POTS symptoms at the same time. You said that it is dying down a bit; I had that same experience with dermatographia, which is what made me think of it.

If u are on pots medication, then it will be that! Don't worry, it will go eventually! If your not on the Meds, go have a blood test quick! Could be the endocrine balance or something

Yes, I deal with itchiness all the time! I find using a Luke warm wash cloth on the itchy area works.